MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-49-4011
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: pending investigation.D10: 5196450 02-010-03-0240 - logic cr femoral cem, left, sz 4.5404900 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t.5623169 200-02-32 - three peg patella 32mm.H7: z-0021-2022.
 
Event or Problem Description
As reported, the patient had an initial left tka on (b)(6) 2018.The patient returned to the surgeon's office with complaints of pain, swelling, instability, and dissatisfaction with their tka.Upon examination, the patient was scheduled to have a revision left tka possible poly swap.The patient was revised on (b)(6) 2023 and the poly was swapped.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
H6.Investigation results - logic cr tib insert slope++, sz 4, 11mm with serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient's knee instability and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.The patient has bilateral knee replacements.There is no mention in the revision operative report of device malfunction or wear.These devices are used for treatment not diagnosis.There is no other information available.
 
Event or Problem Description
Revision operative report of (b)(6) 2023 - preoperative diagnosis- left total knee arthroplasty with pain and instability.Procedure -open synovectomy and poly exchange.Findings: patient had bilateral knee arthroplasty.Right knee exchanged for recall.Patient had pain and instability, with knee swelling, etc,.Ruled out infection.Intraoperatively found ligamentous laxity with 11 poly and went to a 15.Revised to truliant crc.There is mention of wear or device malfunction.There is no other information available.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 4, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
michael crader
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key18207660
Report Number1038671-2023-02853
Device Sequence Number15290193
Product Code JWH
UDI-Device Identifier10885862174529
UDI-Public10885862174529
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2025
Device Catalogue Number02-012-49-4011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2023
Supplement Date Received by Manufacturer03/21/2024
Initial Report FDA Received Date11/25/2023
Supplement Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale
Patient Weight93 KG